Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 54, NWS Buffalo, NY

August 10, 2009

NWS Buffalo, NY issued this small craft advisory at Aug 10, 2009, 4:40 AM EDT. It took effect at Aug 10, 2009, 6:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2009, 4:40 AM EDT (08:40 UTC)
In effect from
Aug 10, 2009, 6:00 AM EDT
Expired
Aug 10, 2009, 2:45 PM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WHUS71 KBUF 100840
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
440 AM EDT MON AUG 10 2009

LEZ040-041-101645-
/O.NEW.KBUF.SC.Y.0054.090810T1000Z-090810T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
440 AM EDT MON AUG 10 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
722 
WHUS71 KBUF 101432
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1032 AM EDT MON AUG 10 2009

LEZ040-041-102100-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-090810T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1032 AM EDT MON AUG 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO PRODUCE
MARGINAL SMALL CRAFT ADVISORY CONDITIONS THROUGH LATE AFTERNOON.
EXPECT WAVES OF 3 TO 4 FEET ON EASTERN LAKE ERIE THROUGH LATE
AFTERNOON BEFORE WINDS AND WAVES DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
872 
WHUS71 KBUF 101845
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
245 PM EDT MON AUG 10 2009

...SMALL CRAFT ADVISORY DISCONTINUED...

.SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL RESULT IN 2 TO 3 FOOT
WAVES EARLY THIS EVENING...BUT WINDS WILL DIMINISH LATER THIS
EVENING AND OVERNIGHT. 

WINDS AND WAVES CAN ALWAYS BE HIGHER IN ANY THUNDERSTORMS.

LEZ040-041-101945-
/O.CAN.KBUF.SC.Y.0054.000000T0000Z-090810T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
245 PM EDT MON AUG 10 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL RESULT IN 2 TO 3 FOOT
WAVES EARLY THIS EVENING...BUT WINDS WILL DIMINISH LATER THIS
EVENING AND OVERNIGHT.

WINDS AND WAVES CAN ALWAYS BE HIGHER IN ANY THUNDERSTORMS.

$$

SFM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 10, 4:11 AM EDT, 29 minutes earlier.

Area forecast discussion, Aug 10, 4:11 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
411 AM EDT MON AUG 10 2009

.SYNOPSIS...
A SOUTHWEST FLOW OF WARM AND VERY HUMID AIR WILL BE IN PLACE ACROSS
THE AREA TODAY AND TONIGHT. MORE SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS THE AREA FROM TIME TO TIME AS THIS MOIST AIR
INTERACTS WITH AN APPROACHING COLD FRONT. HIGH PRESSURE FOLLOWING
THE FRONT IS EXPECTED TO PROVIDE WESTERN NEW YORK WITH COMFORTABLE
WEATHER CONDITIONS THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A FLASH FLOOD WATCH IS NOW IN EFFECT FOR ALL AREAS SOUTH OF THE
NORTH COUNTRY TODAY AND TONIGHT DUE TO THE STRONG POSSIBILITY OF
MORE HEAVY RAIN WITH ANY PASSING THUNDERSTORMS.

THE FIRST MCS THAT BROUGHT VERY HEAVY RAIN TO PARTS OF WESTERN NEW
YORK SUNDAY EVENING CONTINUES TO WEAKEN AS IT MOVES INTO EASTERN NEW
YORK. A SMALLER COMPLEX OF STORMS THAT HAS FORMED OVER WESTERN NEW
EARLY THIS MORNING WILL BRING BRIEF PERIODS OF HEAVY RAIN TO TO
WESTERN NEW YORK AND PARTS OF THE GENESEE VALLEY EARLY THIS MORNING
BEFORE DYING OUT.

OUR ATTENTION THEN TURNS TO THE BATCH OF MODERATE TO HEAVY
RAIN THAT IS ASSOCIATED WITH THE NEXT MCS THAT IS MOVING ACROSS
MICHIGAN. EXPECT THIS COMPLEX TO WEAKEN SOMEWHAT AS IT TRANSLATES TO
THE EAST...BUT IT WILL LIKELY IMPACT PARTS OF WESTERN NEW YORK LATER
THIS MORNING.

OTHERWISE...OUR CWA WILL STILL BE UNDER THE INFLUENCE
OF A WARM...VERY HUMID AND UNSTABLE AIRMASS THROUGH THE FORECAST
PERIOD. THE COMBINATION ABUNDANT ANTECEDENT SOIL MOISTURE...
PRECIPITABLE WATER VALUES AROUND 1.8 INCHES AND THE PRESENCE OF
NUMEROUS BOUNDARIES LEFT OVER FROM PREVIOUS CONVECTION WILL
INCREASE THE POTENTIAL FOR MORE FLOODING WITH ANY PASSING
THUNDERSTORMS. BASED ON THIS...WE WILL ISSUE A FLASH FLOOD WATCH
FOR ALL AREAS SOUTH OF THE NORTH COUNTRY FOR TODAY AND TONIGHT. WE
ARE PARTICULARLY CONCERNED ABOUT CHAUTAUQUA AND CATTARAUGUS
COUNTIES WHERE BASIN RAINFALL TOTALS RANGE BETWEEN 4 AND 5 INCHES.

EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS TO CONTINUE TONIGHT AS
THE CENTRAL GREAT LAKES COLD FRONT APPROACHES WESTERN NEW YORK.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
VERY HUMID SOUTHWEST FLOW WILL CONTINUE AHEAD OF A COLD FRONT THAT
IS SET TO CROSS WESTERN NEW YORK TUESDAY. THERE IS STILL THE
POTENTIAL FOR THUNDERSTORM ACTIVITY AHEAD OF THAT COLD FRONT AS
WESTERN NEW YORK REMAINS UNDER MODERATE INSTABILITY AND SIGNIFICANT
UNIDIRECTIONAL SHEAR ALOFT.  THIS TYPE OF PATTERN WOULD SUGGEST THE
POTENTIAL FOR DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER
THREAT...HAIL IS POSSIBLE BUT LARGE HAIL IS MORE UNLIKELY AT THIS
TIME BECAUSE THE FREEZING LEVEL IS FORECAST TO BE SO ELEVATED.

IN THE WAKE OF THE COLD FRONTAL PASSAGE LATE TUESDAY A MUCH MORE
COMFORTABLE AIRMASS WILL OVERSPREAD THE REGION THROUGH WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE SHOULD REMAIN IN CONTROL OF OUR WEATHER THROUGH THE
END OF THE WEEK AND INTO THE WEEKEND AND AT THIS TIME WE PLAN TO
KEEP CONDITIONS DRY THROUGH THE PERIOD.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
IN GENERAL...EXPECT VFR CONDITIONS TO PREVAIL ACROSS THE AREA
TODAY...BUT ANY CONVECTION THAT DEVELOPS WILL LOWER CIGS AND VSBYS
TO MVFR OR IFR FOR BRIEF PERIODS. EXPECT SHOWERS AND THUNDERSTORMS
TO BECOME EVEN MORE WIDESPREAD TONIGHT AS AN APPROACHING COLD FRONT
INTERACTS WITH THE VERY HUMID AND UNSTABLE AIRMASS THAT WILL STILL
BE IN PLACE.

OUTLOOK...
TUESDAY...MAINLY VFR.
WEDNESDAY THROUGH FRIDAY...VFR.

&&

.MARINE...
A SOUTHWEST FLOW AHEAD OF AN APPROACHING COLD FRONT WILL LIKELY
GENERATE SMALL CRAFT ADVISORY CONDITIONS ALONG THE EASTERN END OF
LAKE ERIE TODAY. EXPECT THE WINDS TO SUBSIDE SOMEWHAT TONIGHT AS THE
PRESSURE GRADIENT WEAKENS...BUT ANY PASSING THUNDERSTORMS WILL
PRODUCE HIGHER WIND AND WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ001>005-010>014-
     019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LEZ040-
         041.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TAN
LONG TERM...TAN
AVIATION...TJP
MARINE...TJP
Hazardous weather outlook, Aug 9, 7:36 AM EDT, 21 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
736 AM EDT SUN AUG 9 2009

LEZ020-NYZ001>008-010>014-019>021-085-101145-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-NIAGARA-ORLEANS-MONROE-WAYNE-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
736 AM EDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
WESTERN AND NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON
AND THIS EVENING. A WARM FRONT WILL LIFT SLOWLY NORTH ACROSS THE
REGION TODAY. EXTENSIVE CLOUDS THIS MORNING WILL INITIALLY LIMIT HOW
UNSTABLE THE ATMOSPHERE CAN BECOME...HOWEVER AT LEAST SOME AFTERNOON
SUNSHINE ACROSS WESTERN NEW YORK IS EXPECTED TO PRODUCE SUFFICIENT
INSTABILITY BY LATE AFTERNOON TO ALLOW SCATTERED THUNDERSTORMS TO
DEVELOP. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH THE PRIMARY
HAZARD BEING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POSSIBILITY FOR SEVERE THUNDERSTORMS MONDAY. THE
PRIMARY RISK WILL BE ISOLATED DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND THIS
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-SLZ022-024-101145-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
736 AM EDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON
AND THIS EVENING. A WARM FRONT WILL LIFT SLOWLY NORTH ACROSS THE
REGION TODAY. EXTENSIVE CLOUDS THIS MORNING WILL INITIALLY LIMIT HOW
UNSTABLE THE ATMOSPHERE CAN BECOME...HOWEVER AT LEAST SOME AFTERNOON
SUNSHINE ACROSS WESTERN NEW YORK IS EXPECTED TO PRODUCE SUFFICIENT
INSTABILITY BY LATE AFTERNOON TO ALLOW SCATTERED THUNDERSTORMS TO
DEVELOP. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH THE PRIMARY
HAZARD BEING STRONG WINDS AND LOCALLY HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POSSIBILITY FOR SEVERE THUNDERSTORMS MONDAY. THE
PRIMARY RISK WILL BE ISOLATED GUSTY WINDS AND LOCALLY HIGHER
WAVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND THIS
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

In the hours before

Local storm report, Aug 9, 11:45 PM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1145 PM EDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND DMG     ATTICA                  42.87N 78.28W
08/09/2009                   WYOMING            NY   LAW ENFORCEMENT

            TREE DOWN

1032 PM     TSTM WND DMG     COVINGTON               42.85N 78.02W
08/09/2009                   WYOMING            NY   LAW ENFORCEMENT

            TREES DOWN IN ROAD

1041 PM     TSTM WND DMG     SHELDON CENTER          42.74N 78.39W
08/09/2009                   WYOMING            NY   LAW ENFORCEMENT

            TREES/WIRES DOWN

&&

MPUKAJLO
Local storm report, Aug 9, 11:55 PM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1155 PM EDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLASH FLOOD      SARDINIA                42.53N 78.50W
08/09/2009                   ERIE               NY   TRAINED SPOTTER

            ROUTE 39 CLOSED DUE TO FLOODING. TRAFFIC BEING REROUTED

&&

MPUKAJLO
Local storm report, Aug 10, 12:22 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1222 AM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     FLASH FLOOD      SILVER CREEK            42.54N 79.17W
08/09/2009                   CHAUTAUQUA         NY   COUNTY OFFICIAL

            EXTENSIVE STREET AND BASEMENT FLOODING. LAKE SHORE
            HOSPITAL ER FLOODED.

&&

SAGE
Local storm report, Aug 10, 1:08 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
108 AM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     STRYKERSVILLE           42.71N 78.45W
08/09/2009                   WYOMING            NY   PUBLIC

            TWO LARGE OAK TREES...2 TO 3 FEET IN DIAMATER DOWNED

&&

SAGE
Local storm report, Aug 10, 2:11 AM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
211 AM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      PERRYSBURG              42.46N 79.00W
08/10/2009                   CATTARAUGUS        NY   PUBLIC

            EXTENSIVE BASEMENT FLOODING. DRIVEWAY WASHED OUT. LARGE
            TREE UPROOTED DUE TO FLOODING.

&&

TMA
Local storm report, Aug 10, 3:45 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
345 AM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     HANOVER CENTER          42.52N 79.14W
08/09/2009                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREE DOWN

1230 AM     FLASH FLOOD      SILVER CREEK            42.54N 79.17W
08/10/2009                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            WIDESPREAD FLOODING. NUMEROUS ROADS UNDERWATER.

&&

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:04 PM EDTFlash Flood WarningBUFWayne3 hr
Aug 9, 8:41 PM EDTSpecial Marine WarningBUF94 min
Aug 9, 8:58 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Niagara, Orleans92 min
Aug 9, 9:17 PM EDTFlash Flood WarningBUFCayuga, Wayne3 hr
Aug 9, 9:28 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans, Wyoming77 min
Aug 9, 9:44 PM EDTSpecial Marine WarningBUF91 min
Aug 9, 10:08 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Wyoming67 min
Aug 9, 10:19 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Wyoming71 min
Aug 9, 10:28 PM EDTSevere Thunderstorm WarningBUFMonroe, Ontario, Wayne65 min
Aug 9, 10:50 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Ontario and 1 more70 min
Aug 9, 10:59 PM EDTFlash Flood WarningBUFWayne64 min
Aug 9, 11:18 PM EDTSpecial Marine WarningBUF57 min
Aug 9, 11:26 PM EDTFlash Flood WarningBUFAllegany, Cattaraugus, Chautauqua, Erie3 hr
Aug 10, 12:01 AM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua59 min
Aug 10, 12:56 AM EDTRiver Flood WarningBUFCattaraugus, Chautauqua, Erie, Wyoming13 hr
Aug 10, 3:18 AM EDTRiver Flood WarningBUFErie10 hr
Aug 10, 4:25 AM EDTFlash Flood WatchBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 7 more17 hr
Aug 10, 5:15 AM EDTFlash Flood WarningBUFGenesee, Niagara, Orleans109 min
Aug 10, 6:02 AM EDTFlash Flood WarningBUFGenesee, Livingston, Monroe, Ontario, Orleans, Wayne109 min
Aug 10, 6:38 AM EDTSpecial Marine WarningBUF52 min
Aug 10, 6:43 AM EDTFlash Flood WarningBUFChautauqua3 hr
Aug 10, 9:33 AM EDTRiver Flood WarningBUFErie, Wyoming4 hr
Aug 10, 2:40 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne55 min
Aug 10, 2:52 PM EDTFlash Flood WarningBUFChautauqua76 min
Aug 10, 3:17 PM EDTSevere Thunderstorm WarningBUFWayne58 min
Aug 10, 3:46 PM EDTAreal Flood AdvisoryBUFWayne6 hr
Aug 10, 4:13 PM EDTSevere Thunderstorm WarningBUFCayuga20 min
Aug 10, 4:50 PM EDTSevere Thunderstorm WarningBUFNiagara30 min
Aug 10, 5:08 PM EDTFlash Flood WarningBUFNiagara45 min
Aug 10, 5:12 PM EDTSpecial Marine WarningBUF40 min
Aug 10, 5:45 PM EDTSpecial Marine WarningBUF99 min
Aug 10, 6:21 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne54 min
Aug 10, 6:50 PM EDTSevere Thunderstorm WarningBUFWayne55 min
Aug 10, 7:00 PM EDTSpecial Marine WarningBUF43 min
Aug 10, 7:08 PM EDTFlash Flood WarningBUFWayne3 hr
Aug 10, 7:41 PM EDTFlash Flood WarningBUFCayuga3 hr

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.